Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chlomcg

Accutane And Headaches ?

Recommended Posts

I have been taking accutane for about nine months now and have had the normal side effects like dry lips and dry skin but i woke up today with a unbearable headache,which has not gone away all day.I thought it may be another reason for the headaches but then realised it may be due to accutane

Any tips on medication i should take and should i see a doctor

And i have been taking 60mg for the last six months

Link to comment
Share on other sites

I don't know if you should see a doctor or not, but I can tell you that I got an absolutely horrible headache when I started taking accutane. It wouldn't go away on its own so I took a large dose of ibuprofen, and it seemed to clear it up. I'd say that if it doesn't go away, you should go to the doctor, especially since there is a small chance of having increased intracranial pressure with accutane.

Link to comment
Share on other sites

Is a 9 month or longer course normal? The literature I've read after visiting with my doc says generally a maximum of 20 weeks for a course with an equal or longer break in between a second course if needed.

What is your cumulative dose so far?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×